# SDR S02234040

- Difficulty date: November 17, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Make and model: Boeing 747-200
- Aircraft serial: 24308
- Engine: Pwa JT9D7R4G2
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Failed
- Location: Atc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOTH ATC TRANSPONDER FAILED LIGHT ILLUM. BEFORE T/O.   ATC CONTROL PANEL REPLACED NR 2 ATC NML IAW 34-53-00 T/S BUT NR 1 ATC STILL NO GOOD IAW MEL 34-26 SAFE FOR FLIGHT,ITEM C/F TO D/D PAGE D0045481 CAT "C".  THE ATC FRONT PANEL TEST SWITCH LOST THE BITE TEST FUNCTION, REPLACED THE ATC TRANSPONDER.  THE ATC CONTROL PANEL J1,J2 SOME TIME POOR CONTACT, REPLACED THE DB9011A J1, DB9011B J2 ATC CONTROL PANEL CONNECTOR & THE WIRE W037-SX1024-22 ALSO POOR CONTACT .
